# SDR SWAA2022013126155

- Difficulty date: July 26, 2017
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N7882B
- Make and model: Boeing 737-76Q
- Aircraft serial: 30271
- Aircraft time: 38,287 hours, 24,755 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: AFT CARGO METAL DECK PANEL CRACKED; MISSING MATERIAL AND CURLED APPROXIMATELY 9' X 1' LOCATED 11' AFT OF FORWARD CUTOUT. / REFERENCE W.I.P. FOR WORK ACCOMPLISHMENT. ENSURED THAT 8 HOURS HAVE ELAPSED FOR THE SEALANT CURE.
